# SDR DXTA2025042403169

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N793QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20636
- Aircraft time: 9,130 hours, 5,376 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 30344273
- Part serial: 2416259912117
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: F, R
- Precautionary procedure: A

## Discrepancy

R FADEC FAIL AMBER CAS: AT FL410, RECEIVED AN AMBER R FADEC FAIL CAS.  RIGHT ENGINE AUTOMATICALLY REDUCED TO IDLE.  RAN APPRIATE QRH PROCEDURE FOR DISPLAYED CAS. B3-302584 CORRECTIVE ACTION: REMOVED W5 HARNESS CAREFULLY AND ROUTED OUT OF THE ENGINE. SWAPPED ASSOCIATED CLAMPS AND HARDWARE TO NEW CUSTOMER SUPPLIED W5 HARNESS. INSTALLED NEW HARNESS WITH REFERENCE TO HONEYWELL LMM 76-10-01, RESECURED HARNESS CLIPS AND HARDWARE, CLOSED ASSOCIATED BYPASS DUCTS AND PANELS. PERFORMED W5 HARNESS REPLACEMENT POST MAINTENACE CHECKS WITH NO DISCREPANCIES FOUND. PN ON 3034427-3 SN ON 23-162599-11322 PN OFF 3034427-3 SN OFF 24-162599-12117
